Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Lower left backache, lower right abdomen pain, sore to touch hip bone. Are these kidney stone symptoms?

I just passed a kidney stone mon. (self diagnosed). Since then, my lower left side of my back is still achey, and now my right side lower abdomen , right along my hip bone is sore to touch, kinda feels bruised, and a little achey. Is this all still symptoms from the kidney stone? Mother passed away from Pancreatic Cancer in Jan.
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
Hi, many thanks for the query!
Yes, it can be calculus related pain, you need to do certain investigations
to confirm it, viz. USG (KUB), X-ray KUB, Sr. creat., Sr. BUN, Sr. Uric acid,
Urine (Routine & Microscopy).
For time being, you may take anti-spasmodics, pain killers, diuretics as per
your doctor's opinion.
Get physically examined by your doctor for hip bone bruise.
Wish you a good health.
Take care.
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor